Jump to content
CrazyBoards.org

Recommended Posts

I am not manic with racing thoughts or complete and utter insanity, but I do need less sleep than normal and I have some motor agitation, ie my leg is jumping around. I even took an Ativan last night in hopes it would bring me down and I might as well have taken a placebo. Even my lunesta didnt really cut it. I literally had to force myself to go to sleep. It wasnt easy. I kept waking up and sweating all night long.

I want to write

but about what

oh i know

do we go on?

Whats up in the sky?

Just birds and planes and clouds?

Or do the angels dance dantily

waiting for us to join them?

or is death just a deep dark pit

of nothingness?

I must believe we go on

for otherwise

life is meaningless

a deep dark pit of hell

that is permanent, forrever

DEAD.

Death is a new start

or is it like a fart in church?

Something no one wants to talk about

But something that makes us shout

No no no no no

I dont want to go.

but the smoothness of it being the end

being gone forever

what a thought

it cant be bought

its like candy for the soul

sweetness then gone.

Link to comment
Share on other sites

How do I nip it in the bud????? I want to but don't know how.

What meds are you on? Can you get in an emergency call to your pdoc? It's good that you're recognising what's happening -- try to grab some help now before the weekend.

Link to comment
Share on other sites

I'm on Lamictal 400mg and Abilify 30mg. Lexapro discontinued this week as per pdoc. Lunesta prn. Klonopin 1mg prn. I just took the klonpin, so hopefullly that will calm me down. If not, I will put in a call to the pdoc. He's never given me anything but the klon for mania. I want to sing, I want to dance, I wish I had some better pants. Okay, I'm going nuts!

Link to comment
Share on other sites

Can you get out and go for a run or something to use up some of the energy? Or even dash up and down a few flights of stairs? I still think you should call your doc - better safe than sorry.

Link to comment
Share on other sites

Can't run, broke my leg and it's STILL in a damned walking cast. No running or jumping.

HOLY CRAP do i feel weird. Could this be from the Lexapro withdrawal?

I'll call the doc if this klonopin doesn't kick in within an hour.

Link to comment
Share on other sites

Call your doctor now. If your doctor cannot help go the the emergency department and tell them you are manic. Give them a list of the meds you are on. Also take someone with you if you can.

Link to comment
Share on other sites

I agree with the crowd. When hubby gets like this he takes Zyprexa. But with you coming off the other meds...well...don't self medicate here. Call your doc. Stopping the mania now can save you several weeks of hell.

Link to comment
Share on other sites

I had a really, really, really tough time getting of of Paxil. It caused a couple of drastic mood episodes, a couple of which were responsible for some hospitalizations, and several which resulted in frantic calls to my pdoc. Withdrawl from an SSRI isn't anything to play with and can be TERRIBLE, even if done slowly.

My guesses are:

1. Lex withdrawl (at least contributing to this weirdness)

2. A break-through episode due to not enough mood stabilization

Abilify is a weird one. It always made me mixed. Does it do anything to control your moods? At least it seems to be keeping away the psychosis.

Lamictal alone seems to quell my more depressive experiences but will allow hypomania, but not full mania. It seems to stop it there.

I'd CALL THE PDOC and get treated NOW. It is far better than suffering or going through hospiltalization. A Zyprexa shot or some emergency Zyprexa pills on hand (with some kind of beta blocker in case you get EPS) may be necessary. Talk to your pdoc about measures you can take in case of situations like this. I have Zyprexa on hand and it works for these moments.

Loon

Link to comment
Share on other sites

Update: I took klonopin, hydrocodone (for my broken leg) and xanax. It knocked the mania away and I didn't have the typical crash. At least now I know what to do when the elevator starts going up. Thank you all for your supposrt.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...